# SDR SWAA031844

- Difficulty date: August 16, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N102SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23108
- Aircraft time: 61,283 hours, 66,057 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6104789
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, FOUND AFT SVC DOOR EXTERIOR EMERGENCY EXIT LIGHT INOP.  RELAMPED EXIT LIGHT PER MM.
